CSN Login
Members Online: 6

You are here

Cardiac damage from Doxorubicin

Glorihl
Posts: 11
Joined: May 2005

Hello, again!
It's been almost 4 months since finishing ABVD for IIa. An echocardiogram was done before treatment and another after, and the recent one is showing an "ejection rate" of 40%. (My previous one showed 55%) The nurse says it's due to the Doxorubicin (Adriamycin) and that it may need to be monitored. I had mitral valve prolapse prior to treatment and that part seemed to have remained stable. Anybody out there with a similar situation? Please let me know.
Thanks!

AuthorUnknown
Posts: 1561
Joined: May 2006

Hello,

You may want to do a search of the CSN to see if you find any other members who have been through a similar situation. To do this, enter search words into the search bar at the top of this page. If you find someone with a similar situation, you can then contact them through the CSN internal email system.

I hope everything turns out well for you.

Take care and be well,

Dana
CSN Dana

MJ1006
Posts: 9
Joined: Jun 2005

Hello.
I to have mitral valve prolapse which ion 2002, I developed endocarditis and bacteria infection around my heart valve I didn't know that were leaking which cause this serious infection which have me congestive heart failure. ( which was caused from to much radiation when I was a child w/ hodkins lymphoma. Now 27 yrs later I have developed high grade sarcoma and current on the adraimycin but I take zencard before each treatment. My refraction heart of my heart was at 65%. then next month I see the heart dr. for another echo to see if the zencard protected my heart before they'll give me another round of chemo.
sincerely, MJ 1006
Michelle J.
Angel34mj@aol.com

Subscribe to Comments for "Cardiac damage from Doxorubicin"